HELLO DR, I M HAVING VERY SEVERE HAIR LOSS LAST 2,3 YRS & I M DOING TREATMENT ALSO FOR THOSE YRS I GOT THE RESULTS BUT AS SOON AS I STOPPED TAKING MEDICINES MY HAIRFALL HAS STARTED & THIS IT IS MUCH FASTER THAN BEFORE EVER STILL I M DOING MY TREATMENT WITH THE SAME DR BUT I DNT THINK ITS WORKING... PLEASE GUIDE ME
Like the answers? Chat privately with the doctor of your choice
I can understand your concern.
You should have attached a picture of yourself and also the prescription of the medicines that you are taking so that we would have had a better idea about the type of baldness and what are the effects of the drugs you are taking.
I would suggest you to consult a dermatologist in person regarding this also have high fiber foods and foods rich in biotin.
Biotin is very important for hair growth.
Also vitamin D3 is also vital.
Dr. Anil Kumar Jain.
If you are suffering from Male pattern Baldness, then the hairloss is common. Can you please send across the name of medicines that you are taking so that I will be able to figure out if the effect of the medicines will be permanent or temporary.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.